New Jersey, 2007

Astronomical Low Tide in New Jersey, February 19, 2007

February 19, 2007 · NWS PHI · 4 events in 4 counties and zones

A renewed strong northwest flow coupled with the astronomical spring (low) tides around the new moon caused blow-out tides around the times of the morning low tide on the 19th. 53 feet below mean lower low water.

Where it happened

Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

A renewed strong northwest flow coupled with the astronomical spring (low) tides around the new moon caused blow-out tides around the times of the morning low tide on the 19th. The low tide In Philadelphia reached 2.53 feet below mean lower low water. Blowout tides start at 1.8 feet below mean lower low water. Unlike previous blow-out tides this month, the northwest flow diminished quickly and was only a one low tide cycle event.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 19, 4:00 AM EST, 2 hours earlier.

Area forecast discussion, Feb 19, 4:00 AM EST, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 AM EST MON FEB 19 2007

.OVERVIEW...
ANYONE THAT DOES NOT LIKE UNSEASONABLY COLD WEATHER TODAY IS THE DAY
YOU CAN TELL THIS ARCTIC AIR MASS DON/T LET THE DOOR HIT YOU ON THE
WAY OUT. ANYONE THAT DOES LIKE IT COLD, KNOWS ARCTIC SHOTS CAN STILL
OCCUR INTO MARCH. THIS SIXTEEN DAY STRETCH OF UNSEASONABLY
UNSEASONABLY COLD WEATHER IN FEBRUARY IS ABOUT TO RUN ITS COURSE AND
BE REPLACED BY A RETURN OF ABOUT SEASONABLE WEATHER (YES NOT WARMER
THAN NORMAL) FOR THE REST OF THIS WEEK. RELATIVELY SPEAKING THOUGH
IT WILL FEEL LIKE SPRING HAS SPRUNG.

THIS AIR MASS WILL NOT GO OUT QUIETLY AND IT WILL BE ANOTHER COLD
DAY ACRS OUR CWA. THE AIR MASS WILL CONT TO RECOVER THRU THE NGT
AND BY THE TIME PCPN CHCS ARRIVE LATER TUESDAY IT SHOULD BE IN THE
LIQUID FORM NEARLY EVERYWHERE. A CDFNT WILL MOVE THRU TUE NGT WITH
THE BEST PCPN CHCS THAT SHLD TURN TO SNOW B4 ENDING OVER THE HIGHER
TERRAIN AND PSBLY THE NEXT TIER SOUTHEAST. THEN A COUPLE OF
NON-DESCRIPT DAYS FOR THE REST OF THE WORK WEEK B4 A MASSIVE STORM
SYSTEM IS FORECAST TO DEVELOP OVER THE MIDWEST AND HEAD OUR WAY FOR
THE WEEKEND.

SINCE THIS SYS IS A NORTHERN STREAMER, THE GFS INIT BETTER OVER THE
NWRN CONUS AND SWRN CANADA THAN THE WRF-NMM AND WILL BE FOLLOWED. WE
THINK BOTH MDLS ARE NOT DIGGING THAT CUT-OFF IN CA FAR ENUF TO THE
SW, BUT SINCE ITS FCSTD TO BE SHEARED TO OUR S AND NOT BE A PLAYER,
THIS ERROR WOULD PBLY MAKE IT LESS OF AN INFLUENCE ON OUR WX.

&&

.SHORT TERM /TODAY THROUGH TUESDAY NIGHT/...
THE WIND CHILL ADVY CRIT IN THE POCONOS HAS BEEN MET AND WE WILL
CONT IT INTO THIS MORNING. WIND GUSTS HAVE BEEN PEAKING AT AROUND 40
MPH AND FCST SOUNDINGS HAVE THE STRONGEST MOMENTUM TRANSFER WINDS
RGT ABT NOW. IT APPEARS THEY WILL PEAK JUST BLO WIND ADVY CRIT. THE
CHNL VORT MAX SHLD BE LIFTING NE OF OUR CWA IN THE NEXT HR AND THIS
SHLD HELP DISPT WHAT IS LEFT OF THE LAST LAKE EFFECT STREAMERS IN
OUR CWA. BASICALLY A DRY BUT VERY COLD FCST FOR TDY. SOME OF THE WAA
INDCD CI SHLD WORK ITS WAY N THIS AFTN, BUT STILL BASICALLY A
MOSUNNY DAY. THE THERMAL TROF IS COMING THRU RIGHT ABOUT NOW (TEMPS
DID GET COLDER THAN GUIDNACE). THE GFS STILL HAS OUR 850MB TEMPS
WARMING (FROM SUBSIDENCE) 13C TDY, BUT WE STILL BELIEVE THE RESPONSE
AT THE SURFACE WILL BE LESS. SO WE WILL BE COMP TWD THE COLDER END
OF THE MOS DATASETS FOR MAX TEMPS.

TNGT A FAIRLY DECENT (BUT WEAKENING) VORT MAX IS FCST TO MOVE THRU
THE SRN PART OF OUR CWA AND SOME OMEGA BETWEEN 700-500MB. THIS MADE
US LOOK INTO WHETHER THE MDLS ARE MISSING SOMETHING WITH THE LACK OF
MSRBL PCPN FCSTD. WE FOUND NOT MUCH WAA BTWN 850-700MB AND VERY LTL
EQUIV THETA E ADVT AT 850MB. THERE IS SOME FCSTD ISENTROPIC LIFT
(WEAK) IN THE OH VLY, BUT THIS WEAKENS FURTHER OVRNGT. WHAT QVEC
CONV THERE IS IS BARELY NEG. SO AT THE LEAST THE MDLS ARE BEING
CONSIST AND THE DEWPTS UPWIND ARE SO LOW THEY PBLY COULD EVAP ANY
PCPN THAT ATTEMPTS TO FALL FROM THE CLOUDS. SO WE WILL KEEP OUR
POWDER DRY. WITH AN INCREASING SWRLY GRAD, TEMPS ARE FCSTD TO RISE
OVERNIGHT. MOS GUID DEPICTED THIS LAST NGT ALSO, BUT WE WANTED TO
SEE A PERSISTENT TREND WHICH WE WILL LATCH ONTO. SOME PLACES MIGHT
HAVE THEIR CALENDAR DAY MAX TEMP AT MIDN TNGT. BTWN THE CLOUDS INCRG
AND THE GRAD FCSTD TO MAINTAIN ITSELF WE WILL BE FCSTG EVE MINS AND
HAVE TEMPS RISE TWD MRNG.

THE FCST MDLS ARE IN PRETTY GOOD AGREEMENT FOR TUE AND TUE NGT AS AN
APCHG CDFNT SHLD GIVE OUR CWA ABT A 6-12 HR WINDOW OF OPPORTUNITY
FOR PCPN TUE AFTN AND NGT. EVEN IN THE POCONOS, PCPN MIGHT START AS
RAIN TUE AFTN AS THE BOUNDARY LYR IS FCSTD TO BE PRETTY WARM. WE DO
LIKE THE HIGHER GFS POPS FOR THIS EVENT AS THERE WILL BE A DECENT
FGEN/QVEC COUPLET AS THE FNT MOVES THRU. REL SPEAKING HEAVIEST PCPN
AMTS MAY BE FAR SE DUE TO PROX OF SUBTROP JET. AS THE FNT MOVES THRU
AND IT COOLS OFF ALF WE ARE EXPECTING PTYP TO CHG TO SNOW IN THE
POCONOS AND PBLY CHG TO SNOW B4 ENDING THE NEXT LAYER OF ZONES FTHR
SE. MDL FCST SOUNDINGS ARE PRETTY WARM AOB 925MB AND PCPN INTENSITY
IS NOT THERE FOR MUCH DYNAMIC COOLING. WE WILL CARRY THE CHC OF A
CHANGEOVER THE NEXT TIER SEWD TWD THE I95 CORRIDOR, BUT CONFID IS
NOT HIGH AND OFTEN PCPN SHUTS OFF B4 HAVING A CHC TO CHG TO SNOW IN
SITU LIKE THIS. OUR SERN ZNS SHLD JUST SEE RAIN. ACCUMS IN THE
POCONOS COULD BE A COUPLE OF INCHES BUT LTL IS EXPECTED AT LWR
TERRAIN LOCALES. PLACES WITH SNOW AND ICE COVER WE WILL BE
CONSERVATIVE WITH MAX TEMPS TUE (BIG SPREAD FROM ONE SUSSEX CTY TO
THE OTHER) AND MOS GUID GENERALLY ACCEPTED FOR TUE NGT MINS.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
NO CHANGES OTHER THAN TO SCALE BACK THE MNTN OF PCPN WED TO THE
EARLY PART OF THE DAY. DAY SHIFT DISCUSSION FOLLOWS: A SUCCESSION OF
WAVES PASS BY TO THE NORTH, WITH ATTENDANT LIFT AND LIMITED
MOISTURE, IN THE LONG TERM PERIOD THROUGH FRIDAY. THEN, THE NEXT
LARGE WEATHER-MAKER APPEARS TO BE THE STORM COMING OUT OF THE
SOUTHERN AND CENTRAL PLAINS LATER IN THE WEEKEND. WITH THE STORM
HEADING TO OUR WEST AND NORTH, AND US BEING ON THE WARM SIDE, A RAIN
EVENT COULD BE QUITE SIGNIFICANT. RESIDUAL SNOW COVER WOULD ADD TO
ANY RUNOFF. HOPEFULLY, ICE ON RIVERS WILL DECREASE ENOUGH TO PREVENT
ANY SIGNIFICANT PROBLEMS BY THEN.

&&

.AVIATION...
OTHER THAN A SOME WINDS GUSTING TO 25 OR 30 KT EARLY IN THE FORECAST
PERIOD, THERE IS LITTLE TO ADDRESS. VFR WILL BE THE RULE THROUGH THE
FORECAST PERIOD.

&&

.MARINE...
WE WILL MAINTAIN THE GALES EVERYWHERE THROUGH MID MORNING...THEN
SHIFT TO SCAS ACROSS THE BAY FOR THE REST OF THE DAY AND FOR THE
OCEAN THROUGH TUESDAY. WE WILL PROBABLY HAVE TO EXTEND HEADLINES FOR
THE OCEAN WATERS INTO WEDNESDAY, BUT WILL ONLY CARRY HEADLINES FOR
THE USUAL THREE PERIODS WITH THIS PACKAGE. CANT RULE OUT SOME LIGHT
FREEZING SPRAY THROUGH THE MID MORNING HOURS.

&&

.TIDES...
TIDAL DEPARTURES ACROSS THE OCEAN FRONT HAVE BECOME MORE NEGATIVE
THE LAST 12 HOURS IN THE INCREASED OFFSHORE FLOW. WHILE SOME WATERS
HAVE APPROACHED OR ARE CURRENTLY APPROACHING BLOWOUT TIDES, WE ARE
NOT EXPECTING CRITERIA TO BE MET. NO STATEMENTS WILL BE ISSUED.

&&

.HYDROLOGY...
QPF AMOUNTS WITH THIS UPCOMING EVENT SHLD BE LESS THAN HALF AN INCH,
PBLY LESS THAN A QUARTER INCH. SO ANY MELTING SNOW/ICE COMBINED WITH
THE RAIN SHLD NOT CAUSE ANY PBLMS. WE HAVE NOT HEARD OF ANY ACTUAL
OR POTENTIAL ICE JAM PBLMS. THE WEEKEND SYS HAS THE POTENTIAL TO BE
MUCH WETTER, BETWEEN NOW AND THEN WITH TEMPS RETURNING TO NORMAL,
SOME OF THE LIQUID EQUIVALENT SITTING ON THE GROUND WILL RUN OFF.
THIS WILL NEED MONITORING THIS WEEK SINCE ALL OF THE MED RNG MDLS
STILL HAVE A STRONG SYS AS OF THIS 00Z RUN.

&&

.QUICK POST MORTEM ABOUT YESTERDAY...
THE SNOW SQUALLS AND SHOWERS THAT AFFECTED OUR CWA YESTERDAY DID NOT
HAVE THE STAMINA OF THE TWO PREVIOUS EVENTS, KIND OF LIKE THE WAY I
FEEL AFTER FIVE MIDNIGHT SHIFTS. WHILE THEY CAUSED SOME BRIEF HEAVY
SNOW (AS IN 5 MINUTES OR LESS), MOST PLACES OUTSIDE OF THE POCONOS
(UP TO 2) DID NOT GET ANY ACCUMULATIONS. ALSO A STREAMER DID NOT
FORM OVER LAKE HURON AND ADD AN EXTRA OOMPH OF MOISTURE. MY SON
THOUGHT THERE WAS GOING TO BE A THUNDERSNOWSTORM YDA AFTN, BUT ALAS
NO. THE ARCTIC TROF REMAINED OVER THE NORTHERN PART OF OUR CWA
(POCONOS) AND WAS NOT SHARP (CONVERGENT) ENOUGH TO GET SIGNIFICANT
BANDING GOING. IT ALSO WAS DISPLACED FROM THE CHANNELIZED AND STGR
PVA OVER THE SRN PART OF OUR CWA. WITH THE THREE WINDEX EVENTS WE
HAD, WE MUST SAY THAT THE CAN RGEM DID THE BEST WITH RESPECT TO A
QPF GO OR NO GO WITH ALL OF THEM. IT DID HAVE MSRBL FOR THE OTHER
TWO AND WAS MUCH STINGIER WITH THIS ONE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND CHILL ADVISORY UNTIL 9 AM EST THIS MORNING FOR PAZ054-055.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 6 PM EST
     TUESDAY FOR ANZ450>455.
     GALE WARNING UNTIL 10 AM EST THIS MORNING FOR ANZ430-431-
     450>455.
     SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 4 PM EST
     THIS FTERNOON FOR ANZ430-431.

&&

OVERVIEW/SHORT TERM...GIGI
LONG TERM...
AVIATION/MARINE/TIDES...KRUZDLO
HYDROLOGY/POST MORTEM...GIGI
Hazardous weather outlook, Feb 19, 4:18 AM EST, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
418 AM EST MON FEB 19 2007

PAZ054-055-201100-
CARBON-MONROE-
418 AM EST MON FEB 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY AND TONIGHT

A WIND CHILL ADVISORY IS IN EFFECT UNTIL 9 AM THIS MORNING.
GUSTY WINDS TO 40 MPH ARE POSSIBLE THIS MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A LIGHT ACCUMULATING SNOW IS POSSIBLE TUESDAY NIGHT, NO
ADDITIONAL HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-
PAZ060>062-067>071-201100-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
418 AM EST MON FEB 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY AND TONIGHT

SUB-ZERO WIND CHILLS ARE LIKELY THIS MORNING ALONG WITH WIND GUSTS
TO AROUND 40 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ430-431-450>455-201100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
418 AM EST MON FEB 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING REMAINS IN EFFECT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TFG

In the hours before

Special weather statement, Feb 19, 4:03 AM EST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
403 AM EST MON FEB 19 2007

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-
055-060>062-067>071-191400-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA
403 AM EST MON FEB 19 2007

...GUSTY WINDS AND A VERY COLD START TO PRESIDENTS DAY WITH A
MODERATING TREND ABOUT TO UNFOLD...

THE LAST OF A SERIES OF ARCTIC AIR MASSES HAS ARRIVED IN THE AREA
THIS MORNING. GUSTY NORTHWEST WINDS AS HIGH AS 35 TO 40 MPH HAS
HELPED DROP WIND CHILL FACTORS TO AROUND ZERO AND BELOW THIS
MORNING. A WIND CHILL ADVISORY REMAINS IN EFFECT FOR THE POCONOS.
AS THE INTENSIFYING LOW PRESSURE SYSTEM EAST OF THE CANADIAN
MARITIMES MOVES AWAY, WINDS WILL DIMINISH LATER TODAY.
TEMPERATURES THOUGH WILL STILL BE WAY BELOW NORMAL.

THE CORE OF THE ARCTIC AIR MASS WILL BE OVER THE REGION THIS MORNING
AND EXIT VERY QUICKLY. IT WILL EXIT SO FAST THAT TEMPERATURES MIGHT
ACTUALLY RISE TONIGHT. TEMPERATURES ARE THEN EXPECTED TO BE CLOSER
TO NORMAL LEVELS FOR THE REST OF THE WEEK INTO THE WEEKEND
STARTING ON TUESDAY.

IF YOU HAVE ANY OUTDOOR PLANS FOR TODAY, PLEASE DRESS APPROPRIATELY.
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR UPDATES AND STATEMENTS.

GIGI

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

4 astronomical low tide. Local standard time, as filed.

Astronomical Low Tide, Northwestern Burlington

When
February 19, 6:00 AM EST to 9:00 AM EST
Where
Northwestern Burlington forecast zone
Reported by
C-MAN Station
Coordinates
39.878, -74.668 (the zone’s center; the record gives no point)

Astronomical Low Tide, Camden

When
February 19, 6:30 AM EST to 9:30 AM EST
Where
Camden forecast zone
Reported by
C-MAN Station
Coordinates
39.804, -74.960 (the zone’s center; the record gives no point)

Astronomical Low Tide, Gloucester

When
February 19, 7:00 AM EST to 10:00 AM EST
Where
Gloucester forecast zone
Reported by
C-MAN Station
Coordinates
39.717, -75.142 (the zone’s center; the record gives no point)

Astronomical Low Tide, Salem

When
February 19, 8:00 AM EST to 11:00 AM EST
Where
Salem forecast zone
Reported by
C-MAN Station
Coordinates
39.577, -75.358 (the zone’s center; the record gives no point)

What these are

Astronomical Low Tide
Unusually low water from tides and offshore wind that caused impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Jersey in 2007Every state in 2007This day in weather historyWarnings in New Jersey, February 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 16745, 16746, 16747, 16748.